Selšuk Journal of Applied Mathematics

www.selcuk.edu.tr




 Selšuk Journal of
  Applied Mathematics

  Summer-Autumn, 2002
  Volume  3
  Number 2

 
Research Center of 
  Applied Mathematics


 SJAM Summer-Autumn 2002, Volume 3 - Number 2

Investigation of heat wave propagation model for an
A
0 « A1 « A2  catalytic reaction*

Elena V. Sazhenkova and Natalia A. Chumakova

Boreskov Institute of Catalysis, SB RAS, Prospect Lavrentieva 5, 630090 Novosibirsk, Russia;
   email: chum@catalysis.nsc.ru

Received: October 16, 2002

 

Summary
The problem of numerical study of an one-dimensional heat wave propagation model in the case of two consequent exothermic reactions in a catalytic fixed bed is considered. We describe an efficient algorithm based on Godunov's orthogonal factorization method and Newton's method. Some recommendations are given for construction of initial approximation. In addition, influence of key physical and chemical parameters on the heat wave properties is studied.

 

Key words
heat wave, boundary value problem, ordinary differential equations, numerical method, catalytic reaction
 

2000 Mathematics Subject Classification : 65L10, 34B15, 92E20

* This research was supported  by the European Commission Programme Copernicus-2 ( No. ICA2-CT-2000-10035).
 

 Article in PS format (722 Kb)  Article in ZIP format (207 Kb)

The article is
available to read in 
Ghostview format


[Home] [contact]